Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Abdominal pains, vomiting sensation, white slimy thing in stool. Ultrasound clear. What tests should be done?

I am a student at west va state university and have been having abdomen pains along with feeling as though i was going to throw up everytime i ate then i noticed white slim in my stool and now it leaks out every so often what could this be i have gotten an ultra sound done and everything is clear but thats all my inssurance would cover in west va should i go home to get more tests done
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi--you need upper and lower endoscopy, a screening for H pylori (the so-called ulcer bug) and a stool sample sent for evaluation. Possibilities here include irritable bowel syndrome, celiac disorder (a gluten intolerance condition) and perhaps chronic pancreatitis with pancreatic insufficiency
Answered: Thu, 4 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor